# SDR ERAA080464

- Difficulty date: July 11, 2002
- Submitted: August 12, 2002
- Operation: Air carrier
- Aircraft: N423EH
- Make and model: Bolkms BO105CBS
- Aircraft serial: 543
- Aircraft time: 12,945 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Bolt
- Part number: 10514101111
- Condition: Cracked
- Location: M/R Blade
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECONDARY BLADE BOLTS CRACKED UNDER HEAD IN RADIUS.  SCRAPPED 3 EA SECONDARY BLADE BOLTS FOR CRACKS IAW MBB BO-105 MAINTENANCE MANUAL CHAPTER 13.
